# SDR SWIA200921766

- Difficulty date: June 13, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 19,892 hours, 15,281 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE DISPLAYED.  (FLT 4666)  CLEANED CONNECTOR TO DOWNLOCK NOSE GEAR SENSORS AND CHECKED GAP.
